Mechanical

From the most recent MRI, they have found a 4mm ‘bleed’. It’s not doing anything but it goes some way to explaining the symptoms I’ve been having that can’t be blamed on steroids or Clive. A further MRI is being booked for the immediate future but that could be anytime.

I’m not sure whether it was the delay in taking them yesterday that caused it, but the tablet cocktail caught me off guard this morning;the first time I’ve had to throw up in years. It’s knocked me for six and is making me more woozy than normal, not to mention the slight nausea still knocking around.

Pudge

The steroids have been stepped up from one tablet a day to three in an attempt to control some of the co-ordination and woozines issues. Whether there are any results or improvements from it, I’m just going to have to see.

A mix of steroids, anti-sickness for chemo, general anti-sickness, anti-biotics for my chest, painkillers and chemo tablets are now filling most of the worktop; I’ve no idea what all of those combined will do to me as it’s unpredictable enough just on the chemo ones how I will be, so I could be in for a treat.

When I mentioned the head pain increasing so much, Dr. Spooner started arranging a MRI scan, which is a lot earlier than the next one should be and the next clinic appointment is in a fortnight, rather than a month, so some progress could be on the cards. I guess the scan will be done before then, otherwise it’s a bit pointless.

At least I’m a little closer to some sort of answer…I could know in a fortnight a lot more than I do now about the possibility of a future…for what it’s worth.

Reception

There will always be those people in our inner sanctum, whether they get there because they intend to or not…but they are there. Only a handful ever get there in your life and you know who they are, even if they don’t know it themselves; they are naturally part of you. Some are always destined to be close but never quite at ‘that’ level and some will very much always teeter on the edge. Then there are some that will forget that you ever exist because they have things in their life that take priority, which happens; be it work, new partner or plain ignorance.

It seems as though the weekend has finally caught up with me and coincidentally I’ve run out of anti-sickness tablets too. It’s only a week until the clinic appointment and as I’ll be getting the chemo tablets then anyway, I might as well just wait and get them in one swoop, they don’t decrease the nauseous feelings all the time anyway, so chances are I won’t even notice them missing.

The whole ‘it’s stabilised’ description still isn’t ringing true with me though; that may be what they’re seeing on paper, but it’s not what I’m feeling. I’ve said it before, but I just need some sort of clear prognosis, a timespan, just anything to give me some end to it all. I can’t put on the less than convincing act for much longer- it wears me out.

Eyyyy by gum

The amount of zappings left are getting lower; eight left to go and so far there seems to be at least some improvements. The walking in the past week has been a lot easier, still fairly wobbly, but it’s just about getting there. Nausea has shown itself more than any other week so far, nothing too severe and the tablets seem to be giving some sort of control to it.

The whole moon face and weight gain is getting quite horrendous, tshirts that fit me normally are consigned to the back of the wardrobe, and even the looser ones are starting to show my gut in all it’s rotund splendour. I know it’s a combination of the various treatments and the steroids taking the lion’s share of the blame, but it’s getting to the point of sheer horror sometimes.

Almost as if they do it all day, every day, one of the radiographers mentioned the hair loss earlier in the week…and lo and behold, it starts. Nothing that noticable over the ears yet, but the fringe area seems to be molting of it’s own free will or when it gets scratched..which with my scalp getting itchy from time to time could provide some interesting viewing.